arrow
Volume 19, Issue 4
Necessary and Sufficient Conditions for Oscillations of Neutral Hyperbolic Partial Differential Equations with Delays

Jun Yang , Chunyan Wang , jing Li & Zhijuan Meng

J. Part. Diff. Eq., 19 (2006), pp. 319-324.

Published online: 2006-11

Export citation
  • Abstract
This paper is concerned with the oscillations of neutral hyperbolic partial differential equations with delays. Necessary and sufficient conditions are obtained for the oscillations of all solutions of the equations, and these results are illustrated by some examples.
  • Keywords

Partial differential equation neutral hyperbolic type delay oscillation

  • AMS Subject Headings

35L10 35L20.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-19-319, author = {}, title = {Necessary and Sufficient Conditions for Oscillations of Neutral Hyperbolic Partial Differential Equations with Delays}, journal = {Journal of Partial Differential Equations}, year = {2006}, volume = {19}, number = {4}, pages = {319--324}, abstract = { This paper is concerned with the oscillations of neutral hyperbolic partial differential equations with delays. Necessary and sufficient conditions are obtained for the oscillations of all solutions of the equations, and these results are illustrated by some examples.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5335.html} }
TY - JOUR T1 - Necessary and Sufficient Conditions for Oscillations of Neutral Hyperbolic Partial Differential Equations with Delays JO - Journal of Partial Differential Equations VL - 4 SP - 319 EP - 324 PY - 2006 DA - 2006/11 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5335.html KW - Partial differential equation KW - neutral hyperbolic type KW - delay KW - oscillation AB - This paper is concerned with the oscillations of neutral hyperbolic partial differential equations with delays. Necessary and sufficient conditions are obtained for the oscillations of all solutions of the equations, and these results are illustrated by some examples.
Jun Yang , Chunyan Wang , jing Li & Zhijuan Meng . (2019). Necessary and Sufficient Conditions for Oscillations of Neutral Hyperbolic Partial Differential Equations with Delays. Journal of Partial Differential Equations. 19 (4). 319-324. doi:
Copy to clipboard
The citation has been copied to your clipboard